Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Extremely puffy mons pubis and upper back, looks like hunch back, weight gain. Any thoughts?

My mons pubis is extremely puffy. I have gained some weight, but this does not look normal. It began about 8 months ago and I never had this problem in the past. I also have an extremely puffy area on my upper back, just below my neck . I look like I am getting a hunchback, like elderly people get. I am only 44. Any thoughts?
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Puffy mons pubis and puffy neck, back are suggestive of tissue deposition in these areas.
As you are gaining weight, fat deposition is a concern.
Another possibility is hypothyroidism.
I advise you to check your weight, calculate body mass index to look for overweight.
Hypothyroidism has to be ruled out by testing blood for thyroid hormones.
Hence I suggest you to consult the physician for examination and investigations.
Hope I have answered your query.
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor